Show simple item record

AuthorAlvarado, Jose D.dc.contributor.author
AuthorDantas, Simonedc.contributor.author
AuthorRautenbach, Dieterdc.contributor.author
Date of accession2019-12-03T14:11:06Zdc.date.accessioned
Available in OPARU since2019-12-03T14:11:06Zdc.date.available
Date of first publication2015dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordDistancedc.subject
KeywordDominationdc.subject
KeywordGuardingdc.subject
KeywordVertex coverdc.subject
KeywordMaximal outerplanar graphdc.subject
KeywordTHEOREMdc.subject
KeywordSETSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleDistance k-domination, distance k-guarding, and distance k-vertex cover of maximal outerplanar graphsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.dam.2015.05.010dc.identifier.doiExternal
Source - Title of sourceDiscrete Applied Mathematicssource.title
Source - Place of publicationElseviersource.publisher
Source - Volume194source.volume
Source - Year2015source.year
Source - From page154source.fromPage
Source - To page159source.toPage
Source - ISSN0166-218Xsource.identifier.issn
Source - eISSN1872-6771source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000361772500013uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record